BibTeX record journals/siamam/PanfilovK95

download as .bib file

@article{DBLP:journals/siamam/PanfilovK95,
  author    = {Alexander V. Panfilov and
               James P. Keener},
  title     = {Dynamics of Dissipative Structures in Reaction-Diffusion Equations},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {1},
  pages     = {205--219},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139992229101},
  doi       = {10.1137/S0036139992229101},
  timestamp = {Sat, 16 Sep 2017 12:07:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/PanfilovK95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier